# SDR C2XA08SH129

- Difficulty date: October 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 8,226 hours, 4,413 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: 14567605001
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK LT FWD SIDE BRACE WING FITTING BEARING HOUSING HAS SCRATCHES ON INTERNAL SURFACE AND PITTING CORROSION.  MX R&R LT FWD SIDE BRACE WING FITTING.  IAW EC5750-01369.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
